# SDR SWAA2021122747990

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN WEB BS1006+6; +9 RBL39 WL208.1 ; / [01] CORROSION FOUND AT PASSENGER CABIN AFT WEB BS 1006+6 TO BS 1006+9; RBL 39; WL 208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] LOCATED AND DRILLED NEW PASSENGER CABIN WEB P/N 147A5744-14 IAW SRM 51-40-05-0G-0 AND DRAWING#147A5730; [03] VERIFIED CORRECTIVE ACTION 1 AND 2; [04] OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL REPLACEMENT WEB.; [06] INSTALLED NEW PASSENGER CABIN WEB P/N 147A5744-14 IAW SRM 51-40-05-0G-0 AND DRAWING#147A5730 ; 147A0000; [07] VERIFIED CORRECTIVE ACTION 6; [08] VERIFIED CARD COMPLETE.
